# SDR 2007UALA04330

- Difficulty date: October 21, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 57,059 hours, 31,270 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10135
- Condition: No Test
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE LIGHT WON'T TEST.  AFTER EXTENSIVE TROUBLE SHOOTING FOUND FIRE LOOP WEAR. REPLACED LOOP OPS CHECKED GOOD. AC OK FOR SERVICE.
